Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stool color to look grey?

Hi, the last couple of days the colour of my stool suddenly has changed to a almost grey colour. I have had varied texture for the last 3 - 4 months. Often almost diarrhea like. But sometimes also almost normal . But always a bit slimy for the whole period. I have been pretty sure that it has had something to do with my diet that was kind of extreme from march through mid may, when I changed back to normal diet again.Is this something I should look up?Chris                                                               
Mon, 17 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

The causes of grey colour stools are hepatitis or cholecystitis or liver problems or obstructive jaundice or cholestasis etc.

Get it done stool examination and urine examination. Ultrasound abdomen and liver function tests.

Please consult your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes stool color to look grey?

Hello, The causes of grey colour stools are hepatitis or cholecystitis or liver problems or obstructive jaundice or cholestasis etc. Get it done stool examination and urine examination. Ultrasound abdomen and liver function tests. Please consult your physician he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist